Georgia, 2015

Damaging Wind in Georgia, July 19, 2015

July 19, 2015 · NWS JAX · 1 event in 1 county or zone

A weak surface trough across the area combined with the sea breezes over an unstable airmass produced strong to severe thunderstorms.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JAX wrote it up.

A weak surface trough across the area combined with the sea breezes over an unstable airmass produced strong to severe thunderstorms.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jul 19, 2:18 PM EST, 4 hours 17 minutes earlier.

Area forecast discussion, Jul 19, 2:18 PM EST, 4 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
318 PM EDT SUN JUL 19 2015

...INCREASED THUNDERSTORM ACTIVITY THIS COMING WEEK...

.REST OF THE AFTERNOON...ISOLD STORMS HAVE DEVELOPED QUICKLY BUT
SOME DRIER AIR IS BEGINNING TO MIX DOWN NOW. STILL SOME DRY AIR
ALOFT OVER SRN PORTIONS OF THE AREA SO THIS WILL KEEP CONVECTION
COVERAGE TO MAINLY SCATTERED RANGE. MAY SEE AN UPTICK IN
CONVECTION OVER SE GA WHERE SBCAPE ARE QUITE ELEVATED UP TO 4000
J/KG. DOWNDRAFT CAPE VALUES SHOWS A GOOD ENVIRONMENT FOR STRONG
TO LOCALLY SEVERE DOWNBURSTS TO AROUND 60 MPH. TEMPS WILL BE IN
THE MID TO UPPER 90S WITH HEAT INDICES 104 TO 108.

TONIGHT...SCT SHOWERS AND STORMS WILL BE ONGOING IN THE EVENING
WITH MORE ISOLD COVERAGE ALONG THE COASTAL AREAS / BEACHES.
STRONGER LOW LEVEL FLOW OVERNIGHT AND INCREASED MOISTURE WILL
ALLOW FOR BETTER LOW LEVEL MOISTURE CONVERGENCE FORCING OVER THE
NE GULF OF MEXICO TOWARD EARLY MORNING...BUT MOST SHOWERS OR TSTMS
LIKELY TO REMAIN JUST SW OF THE SUWANNEE VALLEY THROUGH SUNRISE.

MONDAY...MID AND UPPER LEVEL RIDGE WILL RETROGRADE SLIGHTLY OVER
SRN CONUS...WHILE WEAK 1000-700 MB TROUGH WILL EXTEND FROM ERN NC
TO SRN GA. MODELS SHOW PWATS ABOVE NORMAL AT AROUND 2 INCHES AND
WILL LIKELY LEAD TO EARLY START TO CONVECTION OVER THE WRN ZONES
THAT WILL PROPAGATE EWD TOWARD THE COAST IN THE EARLY TO MID AFTN
HOURS. HAVE GONE WITH ENHANCED RAIN CHANCES...AROUND 40-60 PERCENT
AREA WIDE...MORE FAVORABLE AREA TOWARD THE CENTRAL ZONES BASED ON
MODEL BLEND CONSENSUS AND ON THE UPPER END OF THE MOS POPS. MAX
TEMPS SIMILAR TO TODAY THOUGH COULD BE A DEG OR SO LOWER DUE TO
STRONGER WINDS AND MORE CLOUDS AND PRECIP.

.SHORT TERM...
MONDAY NIGHT THROUGH WEDNESDAY NIGHT...MEAN LAYER TROUGH OVER THE
EASTERN US WILL CONTINUE TO PUSH SOUTHWARD AS FRONTAL BOUNDARY
BECOMES STATIONARY OVER THE CAROLINAS AND NORTHERN GA/AL INTO
WEDNESDAY NIGHT. SFC TROUGH WILL STRENGTHEN OVER THE AREA DURING
THE SHORT TERM PERIOD WHICH WILL TIGHTEN THE GRADIENT LOCALLY AND
CREATE BREEZY CONDITIONS ON TUESDAY. WIDESPREAD SUSTAINED WINDS
OF 10-15 MPH GUSTING 15-20 MPH TUESDAY AFTERNOON CAN BE EXPECTED.
WINDS SHOULD COME DOWN SLIGHTLY ON WEDNESDAY BUT STILL REMAIN
ELEVATED IN AREAS NEAR THE GOMEX. WITH VCNTY TROUGH...HOT
TEMPS...AND VERY MOIST AIRMASS IN PLACE SCATTERED TO NUMEROUS
SHOWERS AND TSTORMS ARE EXPECTED EACH AFTERNOON. CONVECTION WILL
BEGIN EACH MORNING CLOSER TO THE GOMEX THEN SPREAD AREA WIDE
THROUGHOUT THE AFTERNOON...WEAKENING AFTER SUNSET EACH DAY.
LOCALLY HEAVY RAINFALL COULD BE AN ISSUE EACH AFTERNOON WITH
HIGHER COVERAGE OF STORMS AND PLENTY OF MOISTURE TO WORK WITH. MAX
TEMPS ARE EXPECTED TO COME DOWN A COUPLE DEGREES STARTING ON
TUESDAY INTO THE UPPER 80S/MID 90S ACROSS NE FL AND COASTAL AREAS
WITH SE GA REMAINING IN THE LOW 90S. EVEN THOUGH TEMPS HAVE
DECREASED...HEAT INDICES WILL STILL REMAIN IN THE 100-106 DEGREES
RANGE IN SE GA WITH DEW POINTS IN THE MID 70S.

.LONG TERM...
THURSDAY THROUGH SATURDAY NIGHT...A WET PATTERN IS LOOKING TO
EVOLVE FOR THE END OF THIS WEEK INTO THE WEEKEND. MID LEVEL TROUGH
OVER THE EASTERN US WILL MOVE OFF TO THE EAST THURS AND FRI AS SFC
LOW AND ASSOCIATED FRONTAL BOUNDARY SLOWLY SINK SOUTHWARD INTO THE
LOCAL AREA BY SATURDAY. AHEAD OF THIS FEATURE WE WILL SEE
CONTINUED SOUTHWESTERLY FLOW AND COPIOUS DEEP LAYER MOISTURE WHICH
WILL HELP INITIATE CONVECTION BY LATE MORNING MOVING IN FROM THE
GOMEX. SHOWERS AND TSTORMS WILL THEN SPREAD EASTWARD THROUGHOUT
THE AFTERNOON AND INCREASE IN INTENSITY AND COVERAGE...SLOWLY
WEAKENING EACH EVENING. WITH SUCH A MOIST AIRMASS IN PLACE...PWATS
BETWEEN 2.00 TO 2.25 INCHES...AND NUMEROUS SHOWERS AND TSTORMS
EXPECTED EACH AFTERNOON LOCALLY HEAVY RAINFALL COULD BE AN ISSUE.
TEMPS IN THE LONG TERM WILL REMAIN IN THE UPPER 80S/LOW 90S ACROSS
NE FL AND IN COASTAL AREAS WITH LOW/MID 90S ACROSS INLAND SE GA.

&&

.AVIATION...SHOWERS AND STORMS MAY AFFECT NEAR OR AT TAF SITES AT
SSI...JAX...CRG...VQQ AND GNV. MVFR AND GUSTY WINDS IN TEMPO
GROUPS FOR TSRA INCLUDED FOR 18Z TAFS. TSRA A BIT LESS LIKELY FOR
SGJ. AFTER 02Z...LOOKS LIKE MOST CONVECTION WILL FOCUSED FURTHER
INLAND...DISSIPATE BY 06Z. WINDS A BIT STRONGER MONDAY WITH SW-W
FLOW NEAR 10G15KT. A CHANCE OF SHOWERS AND STORMS FOR MONDAY...MAINLY
EARLY-MID AFTN HOURS.

&&

.MARINE...SW WINDS WILL BE STRONGER THROUGH THIS WEEK AS ANOTHER
SURFACE FRONT/TROUGH STALLS TO THE NORTH WHICH WILL TIGHTEN THE
PRESSURE GRADIENT ACROSS THE SE. WIND SPEEDS WILL INCREASE TO NEAR
SCEC LEVELS OVER THE OFFSHORE WATERS.

RIP CURRENTS: LOW RISK TODAY AND MONDAY WITH SURF 2 FT OR LESS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  76  95  77  93 /  40  40  30  50
SSI  77  92  78  90 /  20  50  20  40
JAX  76  92  76  92 /  20  50  20  50
SGJ  75  92  77  90 /  20  50  20  50
GNV  74  91  75  90 /  40  50  20  60
OCF  74  90  75  89 /  30  40  20  60

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

SHASHY/GUILLET
Hazardous weather outlook, Jul 19, 2:30 PM EST, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
330 PM EDT SUN JUL 19 2015

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-201000-
COASTAL WATERS FROM ALTAMAHA SOUND
TO FERNANDINA BEACH FL OUT 20 NM-COASTAL WATERS FROM FERNANDINA
BEACH TO ST. AUGUSTINE FL OUT 20 NM-COASTAL WATERS FROM ST.
AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-WATERS FROM ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM-WATERS FROM FERNANDINA
BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-WATERS FROM ST. AUGUSTINE
TO FLAGLER BEACH FL FROM 20 TO 60 NM-HAMILTON-SUWANNEE-COLUMBIA-
BAKER-INLAND NASSAU-INLAND DUVAL-UNION-BRADFORD-CLAY-ST. JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COASTAL NASSAU-COASTAL DUVAL-
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
330 PM EDT SUN JUL 19 2015

...HEAT INDEX VALUES 104 TO 108 DEGREES THIS AFTERNOON...
...A FEW STRONG TO SEVERE STORMS POSSIBLE THIS AFTERNOON AND
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST
GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

HOT AND HUMID CONDITIONS THIS AFTERNOON WITH HEAT INDICES 104 TO
108 DEGREES.

SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED. THE
STRONGER STORMS WILL BE INLAND AND CAPABLE OF PRODUCING FREQUENT
LIGHTNING STRIKES...LOCALLY HEAVY RAINFALL...AND GUSTY WINDS UP TO
60 MPH. STORM MOTION WILL BE SOUTH TO SOUTHEAST AT 10 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SCATTERED TO NUMEROUS MAINLY AFTERNOON AND EARLY EVENING
THUNDERSTORMS ARE EXPECTED EACH DAY. THE STRONGER STORMS WILL BE
CAPABLE OF PRODUCING GUSTY WINDS...FREQUENT LIGHTNING...AND LOCALLY
HEAVY RAINFALL.

HOT AND HUMID CONDITIONS WILL CONTINUE EACH DAY WITH HEAT INDICES
OF 104 TO 108 DEGREES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Local storm report, Jul 19, 6:01 PM EST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
701 PM EDT SUN JUL 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     TSTM WND GST     5 NNW MANDARIN          30.22N 81.67W
07/19/2015  M44 MPH          DUVAL              FL   AWOS

            MEASURED WIND GUST OF 44 MPH AT NAS JAX.

&&

WALSH
Special weather statement, Jul 19, 6:12 PM EST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
712 PM EDT SUN JUL 19 2015

GAZ132>134-192345-
JEFF DAVIS GA-BACON GA-COFFEE GA-
712 PM EDT SUN JUL 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BACON...SOUTHWESTERN
JEFF DAVIS AND SOUTHEASTERN COFFEE COUNTIES UNTIL 745 PM EDT...

AT 712 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WEST GREEN...OR 8 MILES EAST OF BROXTON...MOVING SOUTHEAST AT 20 MPH.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
DOUGLAS...ALMA...NICHOLLS...WEST GREEN AND DENTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO ROADWAY AND POOR DRAINAGE FLOODING. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3158 8237 3147 8261 3147 8263 3146 8263
      3137 8282 3168 8288 3179 8270
TIME...MOT...LOC 2312Z 324DEG 17KT 3167 8275

HESS
Special weather statement, Jul 19, 6:18 PM EST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
718 PM EDT SUN JUL 19 2015

FLZ030>032-192345-
BRADFORD FL-CLAY FL-UNION FL-
718 PM EDT SUN JUL 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR BRADFORD...WEST CENTRAL CLAY AND
CENTRAL UNION COUNTIES UNTIL 745 PM EDT...

AT 718 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM LAKE BUTLER TO 7 MILES
SOUTHEAST OF MIDDLEBURG...AND MOVING SOUTHWEST AT 5 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
STARKE...LAKE BUTLER...KEYSTONE HEIGHTS...RAIFORD...MIDDLEBURG...
KINGSLEY...CAMP BLANDING...BEASLEY...NEW RIVER...SAMPSON...PENNEY
FARMS...LAWTEY...HAMPTON...BROOKER AND JOHNSTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2984 8178 2984 8181 2983 8182 2990 8240
      2992 8242 3009 8235 3000 8176
TIME...MOT...LOC 2318Z 026DEG 5KT 3002 8234 2995 8184

HESS
Special weather statement, Jul 19, 6:29 PM EST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
729 PM EDT SUN JUL 19 2015

GAZ150-163-164-200015-
CLINCH GA-CHARLTON GA-WARE GA-
729 PM EDT SUN JUL 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WARE...SOUTHEASTERN
CLINCH AND NORTHWESTERN CHARLTON COUNTIES UNTIL 815 PM EDT...

AT 728 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR EMERSON PARK TO 8
MILES NORTH OF NEEDMORE...AND MOVING SOUTHEAST AT 10 MPH.

EXCESSIVE CLOUD TO GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
FARGO...STEPHEN FOSTER STATE PARK...RACE POND...BRAGANZA...EMERSON
PARK...BOGGY BAY AND NEEDHAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO ROADWAY AND POOR DRAINAGE FLOODING. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3122 8243 3113 8221 3109 8221 3101 8213
      3101 8212 3058 8245 3059 8258 3068 8259
      3069 8258 3071 8259 3073 8269 3073 8273
      3077 8278
TIME...MOT...LOC 2328Z 306DEG 11KT 3112 8241 3080 8267

HESS
Special weather statement, Jul 19, 6:31 PM EST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
731 PM EDT SUN JUL 19 2015

FLZ032-033-200015-
CLAY FL-ST. JOHNS FL-
731 PM EDT SUN JUL 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CLAY AND NORTHWESTERN ST.
JOHNS COUNTIES UNTIL 815 PM EDT...

AT 730 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR MANDARIN TO NEAR
MIDDLEBURG...AND MOVING SOUTHEAST AT 5 MPH.

EXCESSIVE CLOUD TO GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
ORANGE PARK...GREEN COVE SPRINGS...MIDDLEBURG...FRUIT COVE...WORLD
GOLF VILLAGE...DOCTORS INLET...FLEMING ISLAND...LAKESIDE...
SWITZERLAND...PENNEY FARMS AND ASBURY LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO ROADWAY AND POOR DRAINAGE FLOODING. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2998 8138 2983 8190 3009 8197 3018 8169
      3014 8169 3012 8168 3013 8160 3012 8157
      3012 8154 3010 8154 3010 8151
TIME...MOT...LOC 2330Z 330DEG 6KT 3012 8166 3006 8186

HESS
Special weather statement, Jul 19, 6:34 PM EST, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
734 PM EDT SUN JUL 19 2015

GAZ152-200000-
BRANTLEY GA-
734 PM EDT SUN JUL 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BRANTLEY COUNTY UNTIL 800
PM EDT...

AT 734 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
RAYBON...OR NEAR NAHUNTA...MOVING SOUTHEAST AT 5 MPH.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
NAHUNTA...RAYBON...WAYNESVILLE...HICKOX AND ATKINSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO ROADWAY AND POOR DRAINAGE FLOODING. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3117 8178 3116 8177 3110 8190 3109 8192
      3108 8192 3105 8198 3106 8199 3127 8207
      3128 8201 3129 8200 3131 8199 3135 8191
      3135 8188 3123 8176
TIME...MOT...LOC 2334Z 330DEG 6KT 3126 8194

HESS

The radar

The Moody AFB radar (KVAX), 73 km away, was scanning. The volume nearest the first event began at 23:35 UTC.

Open the radar archive at this moment

Event by event

1 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Coffee

When
July 19, 6:35 PM EST
Where
Coffee County, 1.37 mi WSW of Chatterton
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
31.510, -82.750

Tree limbs were blown down along Highway 32 near the General Coffee State Park.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Georgia in 2015Every state in 2015This day in weather historyWarnings in Georgia, July 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 595834.